# SDR R61A2019112351311

- Difficulty date: November 5, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK** MAINTENANCE FOUND 633-23 FWD FUSELAGE WET AREA FLOOR SRUCTURE FR17/18/19 LHIB SEAT TRACK BEAM UPPER FLANGE FOUND CORRODED.  REPLACED TRACK BEAM UPPER FLANGE IAW SRM 53-10-10   AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
